Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 230, NWS Tulsa, OK

July 23, 20135 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 23, 2013, 11:17 PM CDT for 5 counties in Oklahoma. It was in force for 43 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2013, 11:17 PM CDT (04:17 UTC)
Expired
Jul 24, 2013, 12:00 AM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 38 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 11:25 PM CDTTSTM WND DMGSkiatook, OKAWNING AND ROOF DAMAGE AT RESTAURANT.
Jul 23, 11:30 PM CDTTSTM WND DMG3 Nw Sand Springs, OKA COUPLE OF TREES BLOWN DOWN. MANY LARGE LIMBS BROKEN IN OTHER TREES AROUND THE AREA.
Jul 23, 11:34 PM CDTTSTM WND GST 603 Sse Sperry, OKTHUNDERSTORM WINDS ESTIMATED TO 60 MPH. 3 INCH DIAMETER TREE LIMBS DOWNED.
Jul 23, 11:40 PM CDTTSTM WND GST 714 Ne Tulsa, OKMEASURED THUNDERSTORM WIND GUST AT THE TULSA MESONET.
Jul 23, 11:40 PM CDTTSTM WND GST 806 Sw Tulsa, OKFROM MEDIA AT LOOKOUT MOUNTAIN
Jul 23, 11:42 PM CDTTSTM WND GST 76Tulsa, OKMEASURED 76 MPH WINDS AT THE TULSA INTERNATIONAL AIRPORT.
Jul 23, 11:43 PM CDTTSTM WND GST 6012 S Tulsa, OKMEASURED WIND GUST OF 60 MPH AT 121ST AND PEORIA.
Jul 23, 11:45 PM CDTTSTM WND DMGSapulpa, OKLARGE TREE LIMBS DOWN.
Jul 23, 11:45 PM CDTTSTM WND GST 703 W Tulsa, OKPUBLIC ESTIMATED 60 TO 70 MPH THUNDERSTORM WINDS AND TORRENTIAL RAINFALL AT 37TH AND JACKSON IN WEST TULSA.
Jul 23, 11:45 PM CDTTSTM WND GST 75Tulsa, OKESTIMATED WINDS TO 75 MPH. TREES SNAPPED, ROOF DAMAGE FROM TREE FALLING ONTO HOME.
Jul 23, 11:45 PM CDTTSTM WND GST 91Tulsa, OKGUST MEASURED BY A HOME WEATHER STATION NEAR 37TH AND NOGALES.
Jul 24, 12:00 AM CDTTSTM WND DMGTulsa, OKLARGE TREE LIMBS DOWN AT 11TH AND MEMORIAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 5:15 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3646 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3646 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1538 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.8
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

913 
WUUS54 KTSA 240417
SVRTSA
OKC037-113-117-143-145-240500-
/O.NEW.KTSA.SV.W.0230.130724T0417Z-130724T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1117 PM CDT TUE JUL 23 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
  EASTERN PAWNEE COUNTY IN NORTHEAST OKLAHOMA...
  TULSA COUNTY IN NORTHEAST OKLAHOMA...
  WESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL MIDNIGHT CDT

* AT 1115 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTH OF AVANT TO 5 MILES NORTH OF WALNUT
  CREEK STATE PARK...MOVING SOUTHEAST AT 65 MPH. THESE STORMS HAVE A 
  HISTORY OF PRODUCING DAMAGING WINDS TO 70 MPH.

  STORM HAZARDS INCLUDE...
  DESTRUCTIVE WIND GUSTS TO 80 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SKIATOOK...WALNUT CREEK STATE PARK...WESTPORT...SPERRY...KEYSTONE
  STATE PARK...OWASSO...SAND SPRINGS...TULSA INTERNATIONAL AIRPORT...
  TULSA...SAPULPA...JENKS RIVERSIDE AIRPORT...JENKS...KIEFER...BROKEN
  ARROW...GLENPOOL...MOUNDS...ONETA AND BIXBY.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 207 AND 232.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR DESTRUCTIVE STRAIGHT LINE WINDS CAPABLE OF CAUSING
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. SEEK SHELTER IN AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. STAY AWAY
FROM WINDOWS AND DOORS. MOBILE HOMES AND VEHICLES SHOULD BE
ABANDONED.

&&

LAT...LON 3644 9600 3642 9600 3634 9587 3616 9581
      3616 9580 3597 9566 3585 9604 3586 9611
      3641 9644 3657 9609
TIME...MOT...LOC 0416Z 333DEG 55KT 3640 9609 3631 9629

$$
3 follow-up statements
575 
WWUS54 KTSA 240424
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT TUE JUL 23 2013

OKC037-113-117-143-145-240500-
/O.CON.KTSA.SV.W.0230.000000T0000Z-130724T0500Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WAGONER OK-
1124 PM CDT TUE JUL 23 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR WESTERN WAGONER...TULSA...EASTERN PAWNEE...SOUTHEASTERN OSAGE AND
EASTERN CREEK COUNTIES...

AT 1123 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPERRY TO WALNUT CREEK STATE PARK...MOVING SOUTHEAST
AT 65 MPH.

STORM HAZARDS INCLUDE...
DESTRUCTIVE WIND GUSTS TO 80 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...KEYSTONE
STATE PARK...OWASSO...SAND SPRINGS...TULSA INTERNATIONAL AIRPORT...
GRAY...TULSA...SAPULPA...JENKS RIVERSIDE AIRPORT...JENKS...KIEFER...
BROKEN ARROW...GLENPOOL...MOUNDS...ONETA AND BIXBY.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 207 AND 232.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR DESTRUCTIVE STRAIGHT LINE WINDS CAPABLE OF CAUSING
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. SEEK SHELTER IN AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. STAY AWAY
FROM WINDOWS AND DOORS. MOBILE HOMES AND VEHICLES SHOULD BE
ABANDONED.

&&

LAT...LON 3644 9600 3642 9600 3634 9587 3616 9581
      3616 9580 3597 9566 3585 9604 3586 9611
      3641 9644 3657 9609
TIME...MOT...LOC 0424Z 333DEG 55KT 3629 9602 3620 9622

$$
355 
WWUS54 KTSA 240433
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1133 PM CDT TUE JUL 23 2013

OKC037-113-117-143-145-240500-
/O.CON.KTSA.SV.W.0230.000000T0000Z-130724T0500Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WAGONER OK-
1133 PM CDT TUE JUL 23 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR WESTERN WAGONER...TULSA...EASTERN PAWNEE...SOUTHEASTERN OSAGE AND
EASTERN CREEK COUNTIES...

AT 1131 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM NEAR DOWNTOWN TULSA TO SAND SPRINGS...MOVING 
SOUTHEAST AT 65 MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TULSA
INTERNATIONAL AIRPORT...SAPULPA...TULSA...JENKS RIVERSIDE AIRPORT...
JENKS...KIEFER...GLENPOOL...BROKEN ARROW...MOUNDS...BIXBY AND ONETA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 207 AND 232.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR DAMAGING STRAIGHT LINE WINDS. TAKE COVER INSIDE A STURDY
BUILDING AWAY FROM WINDOWS AND DOORS. MOBILE HOMES AND HIGH PROFILE
VEHICLES MAY BE OVERTURNED.

&&

LAT...LON 3644 9600 3642 9600 3634 9587 3616 9581
      3616 9580 3597 9566 3585 9604 3586 9611
      3641 9644 3657 9609
TIME...MOT...LOC 0432Z 333DEG 55KT 3622 9596 3615 9602
          3609 9615

$$
154 
WWUS54 KTSA 240435
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1135 PM CDT TUE JUL 23 2013

OKC037-113-117-143-145-240500-
/O.CON.KTSA.SV.W.0230.000000T0000Z-130724T0500Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WAGONER OK-
1135 PM CDT TUE JUL 23 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR WESTERN WAGONER...TULSA...EASTERN PAWNEE...SOUTHEASTERN OSAGE AND
EASTERN CREEK COUNTIES...

AT 1133 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM OWASSO TO DOWNTOWN TULSA TO SAND SPRINGS...MOVING 
SOUTHEAST AT 65 MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SAPULPA...
JENKS RIVERSIDE AIRPORT...TULSA...JENKS...KIEFER...GLENPOOL...BROKEN
ARROW...MOUNDS...BIXBY AND ONETA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 207 AND 232.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR DAMAGING STRAIGHT LINE WINDS. TAKE COVER INSIDE A STURDY
BUILDING AWAY FROM WINDOWS AND DOORS. MOBILE HOMES AND HIGH PROFILE
VEHICLES MAY BE OVERTURNED.

&&

LAT...LON 3644 9600 3642 9600 3634 9587 3616 9581
      3616 9580 3597 9566 3585 9604 3586 9611
      3641 9644 3657 9609
TIME...MOT...LOC 0435Z 333DEG 55KT 3624 9587 3613 9597
          3605 9613

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 9:19 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jul 23, 9:19 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
919 PM CDT TUE JUL 23 2013

.DISCUSSION...
EVOLVING COMPLEX OF STORMS ACROSS KANSAS IS BEGINNING TO
ACCELERATE SOUTH SOUTHEAST. AT THE SAME TIME...STORMS OVER
ARKANSAS CONTINUE TO BECOME MORE WIDESPREAD WITH CONTINUED
DEVELOMENT ON THE WESTERN END INTO EASTERN OKLAHOMA. IT APPEARS
THESE TWO AREAS ARE TRYING TO MERGE AND THE RESULT LOOKS TO BE A
LARGE MCS THAT WILL AFFECT MUCH OF THE FORECAST AREA OVERNIGHT.
SEVERE STORMS WILL REMAIN LIKELY WITH INITIALLY LARGE HAIL AND
DAMAGING WINDS TRANSITIONING TO MAINLY A DAMAGING WIND THREAT.
LOCALLY HEAVY RAINFALL AMOUNTS MAY ALSO RESULT IN SOME LOCALIZED
FLOODING.

HAVE RAISED POPS AND LOWERED TEMPERATURES OVERNIGHT BASED ON THE
ABOVE SCENARIO.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.

&&

SHORT TERM...10
LONG TERM....05

PLATE
Hazardous weather outlook, Jul 23, 10:45 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1045 PM CDT TUE JUL 23 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1045 PM CDT TUE JUL 23 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LARGE AND DAMAGING THUNDERSTORM COMPLEX WILL SWEEP ACROSS MUCH OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT.  THESE STORMS
WILL LIKELY BE SEVERE WITH WIDESPREAD DAMAGING WINDS...SOME
SIGNIFICANT...ESPECIALLY ACROSS NORTHEAST OKLAHOMA. IN ADDITION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS EAST CENTRAL
OKLAHOMA AND NORTHWEST ARKANSAS AHEAD OF THE MAIN CONVECTIVE LINE.
VERY HEAVY RAINFALL AND LOCALLY DAMAGING WINDS WILL BE LIKELY
IN THE STRONGER STORMS WITH THE THREAT FOR FLASH FLOODING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL...
           HEAVY RAIN POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS ARE LIKELY TO BE ONGOING WEDNESDAY...AND MAY PERSIST
THROUGH MUCH OF THE MORNING HOURS. THE SEVERE WEATHER POTENTIAL
WILL BE LIMITED DURING THIS TIMEFRAME. STORMS MAY ALSO DEVELOP
LATER IN THE DAY ALONG THE RESIDUAL OUTFLOW BOUNDARY. WHILE
TEMPERATURES WILL BE SLIGHTLY COOLER... HIGH HUMIDITY LEVELS WILL
MAINTAIN HEAT INDEX VALUES AROUND 100 DEGREES FOR MUCH OF THE
AREA.

ANOTHER STRONG THUNDERSTORM COMPLEX IS LIKELY TO MOVE INTO
THE REGION LATE THURSDAY THROUGH FRIDAY.  SEVERE WEATHER
AND LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THIS
STORM COMPLEX.  COOLER TEMPERATURES AND ISOLATED THUNDERSTORMS
ARE IN THE FORECAST FOR MUCH OF THE WEEKEND INTO EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 23, 9:06 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT TUE JUL 23 2013

OKZ069-072-240230-
ADAIR OK-SEQUOYAH OK-
906 PM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     EASTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 907 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF STILWELL...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MARIETTA...STILWELL...BUNCH...
MULDROW...SHORT AND ADAIR STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3538 9463 3574 9481 3580 9481 3592 9462
      3566 9447 3549 9445
TIME...MOT...LOC 0207Z 323DEG 15KT 3576 9471
Local storm report, Jul 23, 10:27 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1027 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND GST     3 NE ROGERS             36.36N 94.08W
07/23/2013  M59 MPH          BENTON             AR   AWOS

            MEASURED WIND GUST OF 59 MPH AT THE ROGERS MUNICIPAL
            AIRPORT.

&&

JDS
Local storm report, Jul 23, 10:59 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1059 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND GST     7 SW BURBANK            36.62N 96.82W
07/23/2013  M58 MPH          OSAGE              OK   MESONET

            MEASURED GUST OF 58 MPH AT THE BURBANK MESONET.

&&

JDS
Local storm report, Jul 23, 11:00 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1100 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND GST     8 ESE FORAKER           36.83N 96.43W
07/23/2013  M66 MPH          OSAGE              OK   MESONET

            MEASURED WIND GUST OF 66 MPH AT THE FORAKER MESONET.

&&

JDS
Local storm report, Jul 23, 11:03 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1103 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     TSTM WND GST     7 SW BURBANK            36.62N 96.82W
07/23/2013  M73 MPH          OSAGE              OK   MESONET

            MEASURED WIND GUST OF 73 MPH AT THE BURBANK MESONET.

&&

JDS
Local storm report, Jul 23, 11:14 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1114 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     TSTM WND GST     2 S WYNONA              36.52N 96.33W
07/23/2013  M66 MPH          OSAGE              OK   MESONET

            MEASURED WIND GUST OF 66 MPH AT WYNONA MESONET.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:00 PM CDTSpecial Weather StatementTSAWagoner30 min
Jul 23, 7:21 PM CDTSpecial Weather StatementTSALeFlore24 min
Jul 23, 9:06 PM CDTSpecial Weather StatementTSAAdair24 min
Jul 23, 9:08 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee37 min
Jul 23, 9:11 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers34 min
Jul 23, 9:42 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers48 min
Jul 23, 10:13 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Ottawa, Washington62 min
Jul 23, 10:47 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Creek, Delaware, Mayes, Nowata and 5 more58 min
Jul 23, 10:49 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa56 min
Jul 23, 11:41 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Osage, Rogers and 2 more34 min
Jul 23, 11:45 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Pawnee, Tulsa30 min
Jul 23, 11:47 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Rogers and 1 more58 min
Jul 23, 11:51 PM CDTAreal Flood AdvisoryTSACreek, Okmulgee, Osage, Rogers, Tulsa, Wagoner54 min
Jul 24, 12:08 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Creek, McIntosh, Mayes, Muskogee and 4 more52 min
Jul 24, 12:15 AM CDTFlash Flood WarningTSACraig, Delaware, Ottawa105 min
Jul 24, 12:19 AM CDTTornado WarningTSAAdair, Cherokee, Mayes, Muskogee, Sequoyah, Wagoner26 min
Jul 24, 12:27 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa, Wagoner6 hr
Jul 24, 12:38 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 6 more67 min
Jul 24, 12:46 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee44 min
Jul 24, 12:46 AM CDTTornado WarningTSAAdair, Cherokee, Muskogee, Sequoyah44 min
Jul 24, 12:49 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more6 hr
Jul 24, 1:01 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pushmataha6 hr
Jul 24, 1:06 AM CDTTornado WarningTSALatimer, Pittsburg24 min
Jul 24, 1:31 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha59 min
Jul 24, 1:34 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah56 min
Jul 24, 1:46 AM CDTSpecial Weather StatementTSAMcIntosh, Okfuskee, Okmulgee44 min
Jul 24, 2:14 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha61 min
Jul 24, 6:54 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 3 more6 hr
Jul 24, 3:30 PM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more52 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.